Renegotiation in a repeated Cournot duopoly
We investigate a repeated Cournot duopoly with strictly convex cost functions. In an example the set of Weakly Renegotiation Proof Equilibrium payoffs shrinks towards the joint profit maximizing payoff point as marginal costs are made to rise more rapidly.
(This abstract was borrowed from another version of this item.)
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Farrell, Joseph & Maskin, Eric, 1987.
"Renegotiation in Repeated Games,"
Department of Economics, Working Paper Series
qt9wv3h5jb, Department of Economics, Institute for Business and Economic Research, UC Berkeley.
- van Damme, E.E.C., 1989.
"Renegotiation-proof equilibria in repeated prisoners' dilemma,"
Other publications TiSEM
df9180a1-537e-4331-9f2a-7, Tilburg University, School of Economics and Management.
- van Damme, Eric, 1989. "Renegotiation-proof equilibria in repeated prisoners' dilemma," Journal of Economic Theory, Elsevier, vol. 47(1), pages 206-217, February.
- van Damme,Eric, 1986. "Renegotiation-proof equilibria in repeated Prisoner`s dilemma," Discussion Paper Serie A 84, University of Bonn, Germany.
- John Driffill & Christian Schultz, 1991.
"Renegotiation in Repeated Cournot-Duopoly,"
91-13, University of Copenhagen. Department of Economics.
- Christian Schultz, 1992.
"A Note on Strongly Renegotiation-Proof Equilibria,"
92-06, University of Copenhagen. Department of Economics.
- Fudenberg, Drew & Maskin, Eric, 1986. "The Folk Theorem in Repeated Games with Discounting or with Incomplete Information," Econometrica, Econometric Society, vol. 54(3), pages 533-54, May.
When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:47:y:1995:i:2:p:143-148. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.